# SDR REXA2016011700032

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 25,640 hours, 22,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ONLY STAY ON FOR ABOUT 2 SECONDS WHEN TURNED ON, THEN GO OUT.  REPLACED BATTERY PACK 1 -4 FOR EMER LIGHTS IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
